UM  > Faculty of Science and Technology
Affiliated with RCfalse
Status已發表Published
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS
XUE-LEI LIN1; MICHAEL K. NG1; HAI-WEI SUN2
2019-05
Source PublicationSIAM Journal on Numerical Analysis
ISSN0036-1429
Volume57Issue:3Pages:997-1019
Abstract

In this paper, we study the Crank–Nicolson alternative direction implicit (ADI) method for two-dimensional Riesz space-fractional diffusion equations with nonseparable coefficients. Existing ADI methods are only shown to be unconditional stable when coefficients are some special separable functions. The main contribution of this paper is to show under mild assumptions the unconditional stability of the proposed Crank–Nicolson ADI method in discrete norm and the consistency of cross perturbation terms arising from the Crank–Nicolson ADI method. Also, we demonstrate that several consistent spatial discretization schemes satisfy the required assumptions. Numerical results are presented to examine the accuracy and the efficiency of the proposed ADI methods.

KeywordNonseparable Variable Coefficients Crank–nicolson Adi Methods Space-fractional Diffusion Equations Unconditional Stability Analysis
DOIhttps://doi.org/10.1137/18M1195693
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000473085400002
PublisherSIAM PUBLICATIONS3600 UNIV CITY SCIENCE CENTER, PHILADELPHIA, PA 19104-2688
Fulltext Access
Citation statistics
Cited Times [WOS]:10   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Science and Technology
Corresponding AuthorXUE-LEI LIN; MICHAEL K. NG; HAI-WEI SUN
Affiliation1.Department of Mathematics, Hong Kong Baptist University, Kowloon Tong, Hong Kong
2.Department of Mathematics, University of Macau, Macau, Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
XUE-LEI LIN,MICHAEL K. NG,HAI-WEI SUN. CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS[J]. SIAM Journal on Numerical Analysis,2019,57(3):997-1019.
APA XUE-LEI LIN,MICHAEL K. NG,&HAI-WEI SUN.(2019).CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS.SIAM Journal on Numerical Analysis,57(3),997-1019.
MLA XUE-LEI LIN,et al."CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS".SIAM Journal on Numerical Analysis 57.3(2019):997-1019.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[XUE-LEI LIN]'s Articles
[MICHAEL K. NG]'s Articles
[HAI-WEI SUN]'s Articles
Baidu academic
Similar articles in Baidu academic
[XUE-LEI LIN]'s Articles
[MICHAEL K. NG]'s Articles
[HAI-WEI SUN]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[XUE-LEI LIN]'s Articles
[MICHAEL K. NG]'s Articles
[HAI-WEI SUN]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.